# SDR CALA2025102210405

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 81,577 hours, 30,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPLACE RECIRC FILTERS DUE TO ODOR EVENT REPLACED RECIRC FILTER IAW AMM 21-25-01. NO DEFECTS NOTED.   FA AND PAX SMELLED SOMETHING LIKE BURNING RUBBER APPEARED TO BE STRONGER IN AFT CABIN.  DEBRIEFED CREW. CREW STATED INITIALLY SMELLED BURNING RUBBER SMELL IN FLT DECK & THEN AFTER COUPLE MINS IN AFT GALLEY AFTER TAKE-OFF. ENGINE BLEEDS WERE OFF DUE TO MEL. ONLY APU BLEED WAS ON FOR T/O FOR PRESSURIZATION. AFTER TAKE OFF, NO VISIBLE SMOKE WAS NOTED ONLY TASTED RUBBER/FUEL SMELL MOSTLY IN AFT GALLEY.  WILL REQUIRE CONDITIONAL INSPECTION REF AMM 05-51-26-800-801-C1. COMPLETED CONDITIONAL INSPECTION REF 05-51-26-800-801-C1 EXCLUDING ENGINE BLEED PORTION DUE TO R/H PACK BEING INOP. REF L/P 6684171 FOR FINDINGS.
